# SDR USAASA03024

- Difficulty date: March 18, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY POWER SUPPLY UNIT, FORWARD BATTERY PACK, WAS INOPERATIVE IN THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY BATTERY PACK.  OPERATIONALLY CHECKS OK.  (M)
